Items where Division is "School of Mathematics and Physics" and Year is 1998

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Jump to: K | M
Number of items: 2.


Khukhro, E. I. and Smith, H. (1998) Locally finite groups with all subgroups normal-by-(finite rank). Journal of Algebra, 200 (2). pp. 701-717. ISSN 0021-8693


Makarenko, N.Yu. and Khukhro, E. I. (1998) Lie rings admitting an automorphism of order 4 with few fixed points. II. Algebra and Logic, 37 (2). pp. 78-91. ISSN 0002-5232

This list was generated on Wed Sep 27 15:57:02 2023 BST.